Economics at your fingertips  

On social welfare orders satisfying anonymity and asymptotic density-one Pareto

Ram Dubey (), Giorgio Laguzzi and Francesco Ruscitti

Mathematical Social Sciences, 2021, vol. 111, issue C, 26-33

Abstract: We study the nature (constructive versus non-constructive) and the issue of real-valued representability of social welfare orders, on the set of infinite utility streams, satisfying the anonymity and asymptotic density-one Pareto axioms. We characterize the existence of representable and constructive social welfare orders (fulfilling the aforementioned axioms) in terms of easily verifiable conditions on the feasible set of one-period utilities, denoted by Y⊂R: a social welfare order satisfying anonymity and asymptotic density-one Pareto is representable and admits explicit description if and only if Y contains finitely many elements.

Keywords: Anonymity; Asymptotic density-one Pareto; Non-Ramsey set; Social welfare order (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On social welfare orders satisfying anonymity and asymptotic density-one Pareto (2021) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1016/j.mathsocsci.2021.03.002

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2023-01-16
Handle: RePEc:eee:matsoc:v:111:y:2021:i:c:p:26-33